# SDR SWAA2019071534792

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 57,335 hours, 28,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: MS27039109
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE COVER SCREWS CAME LOOSE.  REATTACHED HARDWARE PER AMM.
